x
70 Physicians Online

Question:

Plan b and vomits

Dear Ask The Doctor:
Hi i took a plan b pill at 11 am n vomated at 6 pm do u think i vomated the plan b pill out my system?


Answer:

Certainly not, the pill should have already been absorbed by your system after a few of hours. I would suggest you to drink plenty of fluids to recover your losses. If this was the first time you took this medication, the nausea and vomits might have been produced by Plan b as a side effect.
 
 


Have a Question? Ask The Doctor Here.

Sign In to join in the conversation.

Related Answers:

I was on the depo shot and now I bleed during intercourse and after, why is that?

Hello, i just have a few questions... okay so i went to Chicago about a 2 weeks ago, and while there i was suppo...

I had sex once and 3 days after i took my mini pill a few hours late...could i still get pregnant?

I am on birth control and took two placebo pills already. I want to skip my period though. (Two placebo pills left fo...

So I have been on birth control for three years. This month, I missed one, maybe two (not in a row) birth control pil...

Hi. Is it ok to go off birth control pills for about 3 months and then start it back again? My partner is going awa...

I had unprotected sex and my partner injected in me but I'm on the birth control implant can I still be pregnant

I started my birth control pill two days earlier than I usually do, Im now on the 4th day of taking no pill and I sti...

Im taking lessina birth control. For 3 months. My doctor said im supposed to have my menstrual cycle 3x a year. And I...

Dear Doctors, This's my first time taking Microgynon 30. I started taking on day 6 of my period (2 Feb), however, ...

You’re in good hands, meet ATD’s founding physicians.

Dr. Suneel Sharman M.D.

  • Board Certified GP
  • CMO ATD Health Network Inc.
  • Adjunct Professor at U Of T

Dr. Kunaal Jindal M.D.

  • Board Certified Plastic Surgeon
  • Director ATD Health Network Inc.
  • Fellowship Training Atlanta, GA